Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Подготовка специалистов-математиков была начата в ЕГУ с 1924 г.
>
“О разрешимости уравнения Больцмана в рамках модифицированной БГК модели.”
2019 | Հոդված
Вестник РАУ, 2019, № 1, 5-24.
“О разрешимости одной системы нелинейных интегральных уравнений типа Гаммер- штейна на прямой”
2019 | Հոդված
Изв. Сарат. ун-та. Нов. сер. Сер. Математика. Механика. Информатика, 19:2 (2019), 164–181.
,
“A uniqueness theorem for a nonlinear singular integral equation arising in p-adic string theory”
2019 | Հոդված
Уч. записки ЕГУ, сер. Физика и Математика, 53:1 (2019), 17–22.
,
“О разрешимости одного класса нелинейных интегральных уравнений в задаче распространения эпидемии”
2019 | Հոդված
Труды ММО, 80:1 (2019), 113-131; A. G. Sergeev, Kh. A. Khachatryan, “On the solvability of a class of nonlinear integral equations in the problem of a spread of an epidemic”, Trans. Moscow Math. Soc., 80 (2019), 95–111.
“О разрешимости некоторых классов нелинейных сингулярных краевых задач, возни- кающих в теории p-адических открыто-замкнутых струн”
2019 | Հոդված
ТМФ, 200:1 (2019), 106–117; Kh. A. Khachatryan, “Solvability of some classes of nonlinear singular boundary value problems in the theory of p-adic open–closed strings”, Theoret. and Math. Phys., 200:1 (2019), 1015–1025.
, , ,
Numerical treatment to a non-local parabolic free boundary problem arising in financial bubbles
2019 | Հոդված
Bulletin of the Iranian Mathematical Society, 45, (1), 2019, pp. 59-73
|
Transfer of loads from a finite number of elastic overlays with finite lengths to an elastic strip through adhesive shear layers (Վերջավոր թվով վերջավոր վերադիրներից կպչուն սահքի շերտերի միջոցով բեռնավորումների փոխանցումը առաձգական շերտին)
2019 | Հոդված
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2019, հ. 53, #2, էջ 109-118
|
A Cayley-type theorem for g-dimonoids
2019 |
Spring Southeastern Sectional Meeting. 2019, p. 20
,
Cayley-type theorem for g-dimonoids
2019 | Հոդված
Spring Central and Western Joint Sectional Meeting. 2019, p. 11
О гиперболичности N-крученых групп
2019 | Հոդված
Kлассическая и современная геометрия, 2019, стр. 55-56
|